# SDR SWIA200211374

- Difficulty date: October 3, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 7,547 hours, 10,288 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Center Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY OMEGA BEAM AFT IS DAMAGED.  REMOVED AND REPLACED OMEGA BEAM IAW SRM 51-40-02.
